# SDR RAIA20081200003

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 24,202 hours, 22,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, EMERGENCY LIGHT AT SEAT 12A WAS FOUND TO BE LOOSE.  MAINTENANCE RESECURED THE LOOSE LIGHT ASSEMBLY.
